MAUDE Adverse Event Report: ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY

ABBOTT MEDICAL TAILORY FLEXIBLE ANNULOPLASTY BAND; RING, ANNULOPLASTY
Catalog Number TAB-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 09/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4)., patient site id: (b)(6).It was reported that on (b)(6) 2023, a 35mm tailor flexible annuloplasty band was successfully implanted in a patient.It was noted that during procedure there was mild left and right ventricular dysfunction, that was treated with inotropes.There was no difficulty implanting the 35mm tailor flexible annuloplasty band.There was no clinically significant delay in procedure reported.It was also noted that the patient had an aortic valve repair done during the same surgery.On (b)(6) 2023, it was noted that the patient had an episode of atrial fibrillation while in the intensive care unit.Preoperative findings indicate that the patient had degenerative, fibroelastic deficiency of the native mitral valve.The decision was made to administer intravenous cordarone.There was no implant of a permanent pacemaker required.The onset of atrial fibrillation is attributed to the implant procedure.The patient was discharged at the time of report.
 
Additional Manufacturer Narrative
An event of atrial fibrillation was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Field indicated that the patient had degenerative, fibroelastic deficiency of the native mitral valve which could have contributed to reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the root cause of the reported incident could not be conclusively determined.However, field noted that atrial fibrillation was due to the implant procedure.

Brand Name
TAILORY FLEXIBLE ANNULOPLASTY BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17826640
Report Number2135147-2023-04207
Device Sequence Number2301953
Product Code KRH
UDI-Device Identifier05414734055727
UDI-Public05414734055727
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K022363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTAB-35
Device Lot Number9148594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale
Patient Weight95 KG
Patient RaceWhite